Lehrstuhl für Angewandte Mathematik (170)
Organisation: Lehrstuhl
Publikationen
- 2019
- Veröffentlicht
Wong-Zakai approximation for the stochastic Landau-Lifshitz-Gilbert equations with anisotropy energy
Manna, U., Mukherjee, D. & Panda, A. A., 1 Dez. 2019, in: Journal of mathematical analysis and applications. 480.2019, 1, 13 S., 123384.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Distinguishing Graphs of Maximum Valence 3
Hüning, S., Imrich, W., Kloas, J., Schreiber, H. & Tucker, T. W., 22 Nov. 2019, in: The electronic journal of combinatorics . 26.2019, 4, S. 4-31 27 S., P4.36.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
A note on the stochastic Ericksen-Leslie equations for nematic liquid crystals
Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P. A., 1 Nov. 2019, in: Discrete and continuous dynamical systems : a journal bridging mathematics and sciences. Series B, Mathematical modelling, analysis and computations. 2019.24, 11, S. 5785-5802 18 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Asymmetric colorings of products of graphs and digraphs
Broere, I., Imrich, W., Kalinowski, R. & Pilśniak, M., 15 Aug. 2019, in: Discrete applied mathematics. 266.2019, 15 August, S. 56-64 9 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Quasipotential for the ferromagnetic wire governed by the 1D Landau-Lifshitz-Gilbert equations
Brzeźniak, Z., Hausenblas, E. & Li, L., 5 Aug. 2019, in: Journal of differential equations. 267.2019, 4, S. 2284-2330 47 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Time-discretization of stochastic 2-D Navier–Stokes equations with a penalty-projection method
Hausenblas, E. & Randrianasolo, T. A., 27 Juni 2019, in: Numerische Mathematik. 143.2019, 2, S. 339-378 40 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Direct product of automorphism groups of digraphs
Grech, M., Imrich, W., Krystek, A. D. & Wojakowski, Ł. J., 22 Juni 2019, in: Ars mathematica contemporanea. 17.2019, 1, S. 89-101 13 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Existence, uniqueness and Malliavin differentiability of Lévy-driven BSDEs with locally Lipschitz driver
Geiss, C. & Steinicke, A., 12 Juni 2019, in: Stochastics. 2019, JunePublikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Uniqueness of the nonlinear Schrodinger equation driven by jump processes
de Bouard, A., Hausenblas, E. & Ondrejat, M., Juni 2019, in: Nonlinear differential equations and applications. 26.2019, 3Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
The nonlinear Schrödinger equation driven by jump processes
Bouard, A. D. & Hausenblas, E., 14 Feb. 2019, in: Journal of mathematical analysis and applications. 475.2019, July, S. 215 - 252 38 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Some results on the penalised nematic liquid crystals driven by multiplicative noise: weak solution and maximum principle
Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P. A., 24 Jan. 2019, in: Stochastics and partial differential equations : analysis and computations.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- 2018
- Veröffentlicht
Existence, Uniqueness and Comparison Results for BSDEs with Lévy Jumps in an Extended Monotonic Generator Setting
Geiss, C. & Steinicke, A., 28 Dez. 2018, in: Probability, uncertainty and quantitative risk.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Infinite arc-transitive and highly-arc-transitive digraphs
Möller, R. G., Potočnik, P. & Seifter, N., 4 Dez. 2018, in: European journal of combinatorics. 77.2019, March, S. 78-89 12 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour
Hausenblas, E. & Wehowar, G., 2 Dez. 2018, in: Abstract and applied analysis. 2018, 2018, S. 1-8 8 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Sharply k-arc-transitive-digraphs: Finite and infinite examples
Möller, R. G., Potočnik, P. & Seifter, N., 30 Nov. 2018, in: Discrete mathematics. 342.2019, 3, S. 768-776 9 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Global solutions to stochastic Volterra equations driven by Lévy noise
Hausenblas, E. & Kovács, M., 15 Okt. 2018, in: Fractional calculus and applied analysis. 21.2018, 5, S. 1170 - 1202 33 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Profile of solutions for non-local equations with critical and supercritical nonlinearities
Mukherjee, D., 1 Juli 2018, in: Communications in Contemporary Mathematics : CCM .Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Vertex-transitive direct products of graphs
Imrich, W. & Hammack, R. H., 2 Juni 2018, in: The journal of combinatorics. 2018, 25, no. 2, 16 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Sign changing solutions of p-fractional equations with concave-convex nonlinearities
Bhakta, M. & Mukherjee, D., 1 Juni 2018, in: Topological methods in nonlinear analysis. 51, No. 2, 1230-3429, S. 511-544Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Stochastic reaction-diffusion equations driven by jump processes
Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P., 11 Mai 2018, in: Potential analysis. 2018, 49, S. 131-201 70 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Cartesian products of directed graphs with loops
Imrich, W. & Peterin, I., 2 Mai 2018, in: Discrete mathematics. 2018, 341, no. 5, S. 1336 - 1343 8 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Nonlinear filtering with correlated Lévy noise characterized by copulas
Hausenblas, E. & Fernando, P., 1 Mai 2018, in: Brazilian Journal of Probability and Statistics. 32.2018, 2, S. 374–421 45 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
A novel approach for modeling surface effects in hydrodynamic lubrication
Pusterhofer, M., Bergmann, P., Summer, F., Grün, F. & Brand, C., 12 März 2018, in: Lubricants. 6, 1, 27.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Comparison of a Deterministic and a Stochastic Approach for a Bi-Objective Constrained Optimization Problem
Grablowitz, L., 2018Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Masterarbeit
- Veröffentlicht
Equilibrium Models for Asset Bubbles : A Regime Switching and a Lévy Model Approach
Wehowar, G., 2018Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Dissertation
- Veröffentlicht
Implicit Euler method for numerical solution of nonlinear stochastic partial differential equations with multiplicative trace class noise
Hausenblas, E., Kamrani, M. & Hosseini, M., 2018, in: Mathematical Methods in the Applied Sciences. S. 1-20 20 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Multiplicity results for (p, q) fractional elliptic equations involving critical nonlinearities
Bhakta, M. & Mukherjee, D., 2018, in: Advances in Differential Equations. Vol 24, 3/4, S. 185-228Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Nonlinear filtering with correlated Lévy noise characterized by copulas
Hausenblas, E. & Fernando, B. P. W., 2018, in: Brazilian Journal of Probability and Statistics. 32, 2, S. 250-274 24 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Numerical approximation of stochastic evolution equations: Convergence in scale of Hilbert spaces
Bessaih, H., Hausenblas, E., Randrianasolo, T. A. & Razafimandimby, P., 2018, in: Journal of computational and applied mathematics. 343.2018, 1 December, S. 250-274 25 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Numerical approximations of nonlinear stochastic partial differential equations appearing in fluid dynamics
Randrianasolo, T. A., 2018Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Dissertation
- 2017
- Veröffentlicht
Big subsets with small boundaries in a graph with a vertex-transitive group of automorphisms
Seifter, N. & Trofimov, V. I., 2 Dez. 2017, in: Izvestija Rossijskoj Akademii Nauk. Serija matematičeskaja . 81.2017, 1, S. 137-155 19 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Distinguishing Cartesian Products of Countable Graphs
Estaji, E., Imrich, W., Kalinowski, R., Pilsniak, M. & Tucker, T., 1 Dez. 2017, in: Discussiones mathematicae / Graph theory. 37.2017, 1, S. 155-164 10 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Symmetry breaking in graphs
Imrich, W., 1 Nov. 2017, in: Notices of the South African Mathematical Society. 2017, ???Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung
- Veröffentlicht
Graph theory
Beineke, L. W., Gross, J. L., Maurer, S. B., Scheinerman, E. R., Plummer, M. D., Manvel, B., Piperno, A., Lauri, J., White, A. T., Haynes, T. W., Henning, M. A., Hurlbert, G., Gallian, J. A., Stockmeyer, P. K., Chudnovsky, M., Doob, M., Krebs, M., Shaheen, A., Hammack, R. & Klavžar, S. &3 mehr, , 19 Okt. 2017, Handbook of Discrete and Combinatorial Mathematics, Second Edition. S. 569-691 123 S.Publikationen: Beitrag in Buch/Bericht/Konferenzband › Beitrag in Buch/Sammelband › Forschung
- Veröffentlicht
On a theorem of Halin
Imrich, W. & Smith, S. M., 1 Okt. 2017, in: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg . 87.2017, October, S. 289-297 9 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Stochastic Reaction-diffusion Equations Driven by Jump Processes
Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P., 21 Sept. 2017, in: Potential analysis. 49.2018, July, S. 131-201 71 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
The cost of distinguishing graphs
Boutin, D. & Imrich, W., 20 Juli 2017, in: Lecture note series / London Mathematical Society . 2017, 436, S. 104-119Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Bounds for Distinguishing Invariantsof Infinite Graphs
Imrich, W., Kalinowski, R., Skekarrizy, M. H. & Pilsniak, M., 14 Juli 2017, in: The journal of combinatorics. 24.2017, 3, 14 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Evolutionary race against pollution and climate change: bioenergetic consequences of rapid adaptive responses in a polluted river potentiate reduced plasticity in fish
Fernando, B. P. W., 2017.Publikationen: Konferenzbeitrag › Paper › (peer-reviewed)
- Veröffentlicht
Verfahren für die kombinierte Auftragserzeugung, Auftragsfreigabe und Arbeitsverteilung bei reihenfolgeabhängigen Rüstzeiten
Bergthaler, P., 2017Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Masterarbeit
- 2016
- Veröffentlicht
Analytic Properties of Markov Semigroup Generated by Stochastic Differential Equations Driven by Lévy Processes
Fernando, P., Hausenblas, E. & Razafimandimby, P., 23 Sept. 2016, in: Potential analysis. 46.2017, 1, S. 1-21 21 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Edge-transitive products
Hammack, R. H., Imrich, W. & Klavžar, S., 1 Juni 2016, in: Journal of Algebraic Combinatorics. 43.2016, 4, S. 837-850 14 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Copulas in Hilbert spaces
Hausenblas, E. & Markua, R., 16 März 2016, in: Stochastics. 89.2017, 1, S. 222-239 18 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Edge-transitive lexicographic and Cartesian products.
Imrich, W. & Iranmanesh, Ali ; Klavžar, Sandi ; Soltani, Abolghasem, 2016, in: Discussiones mathematicae / Graph theory. 36, 4, S. 857 - 865Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Ergodicity of stochastic shell models driven by pure jump noise
Hausenblas, E., Razafimandimby, P. & Bessaih, H., 2016, in: SIAM Jounal of Mathematical Analysis. 48, 2, S. 1423-1458 25 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Functionals of a Lévy Process on Canonical and Generic Probability Spaces
Steinicke, A., 2016, in: Journal of theoretical probability . 29, 2, S. 443-458Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Interface controlled microstructure evolution in nanolayered thin films
Bartosik, M., Keckes, J., Persson, P. O. Å., Riedl, H. & Mayrhofer, P. H., 2016, in: Scripta materialia. 123, S. 13-16 4 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Irreducibility and exponential mixing of some stochastic hydrodynamical systems driven by pure jump noise.
Hausenblas, E., Razafimandimby, P. & Fernando, P., 2016, in: Communications in mathematical physics . 348, 2, S. 535-565 30 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Irreducibility and Strong Feller property for stochastic evolution equations in Banach spaces
Razafimandimby, P. & Brzeźniak, Z., 2016, in: Discrete and Continuous Dynamical System Serie B. 21.2016, 4, S. 1051-1077 27 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
L^2 variation of Lévy-driven BSDEs with non-smooth terminal conditions
Geiss, C. & Steinicke, A., 2016, in: Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability . 22, 2, S. 995-1025Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)